# SDR CA120802004

- Difficulty date: July 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER T/O, THE CABIN FILLED WITH SMOKE. THEY SELECTED THE RT SIDE ENGINE AS THE ONLY BLEED SOURCE AND THE SMOKE WENT AWAY.  AN UNEVENTFUL LANDING WAS THEN PERFORMED WITH BOTH ENGINES RUNNING.  TROUBLESHOOTING IS LEADING TO THE REPLACEMENT OF THE ENGINE OIL PUMP.
